# SDR V0XD20210810005

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME 319 FROM STGR 26R TO 26L IS CORRODED. CORRECTIVE ACTION: PERFORMED A REPAIR TO FRAME 319 BY CUTTING OUT DAMAGED FRAME(PN: SH670-31355-1) AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 670-53-21-1305 REV. - DATED 2016-09-06 AND 670-53-21-799 REV. - DATED 2012-01-30.
